# SDR AUS20040380

- Difficulty date: May 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5280 · Landing Gear Doors
- Part: Roller
- Part number: D26323007
- Condition: Mismanufactured
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN DOOR LOCKING ROLLER INTERNAL DIAMETER WAS TOO SMALL TO FIT OVER THE STEEL STUD IN THE DOOR FRAME.  ROLLER WAS A NEW ITEM AND WAS BEING FITTED TO THE DOOR.  SUSPECT FAULTY MANUFACTURE.
